Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inverting the half-jump


Authors: S. Homer and G. E. Sacks
Journal: Trans. Amer. Math. Soc. 278 (1983), 317-331
MSC: Primary 03D60
DOI: https://doi.org/10.1090/S0002-9947-1983-0697077-X
MathSciNet review: 697077
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $ \beta $ is weakly admissible over 0 and $ {0^{1\,/\,2}}$. It follows that the $ \beta $-recursively enumerable degrees are dense. In addition each $ \beta $-recursively enumerable degree above $ {0^{1\,/\,2}}$ is the half-jump of some tamely $ \beta $-recursively enumerable degree below $ {0^{1\,/\,2}}$.


References [Enhancements On Off] (What's this?)

  • [1] R. M. Friedberg, A criterion for completeness of degrees of unsolvability, J. Symbolic Logic 22 (1957), 159-160. MR 0098025 (20:4488)
  • [2] G. E. Sacks, Recursive enumerability and the jump operator, Trans. Amer. Math. Soc. 108 (1963), 223-239. MR 0155747 (27:5681)
  • [3] W. Maass, Inadmissibility, tame r.e. sets and the admissible collapse, Ann. Math. Logic 13 (1978), 149-170. MR 486628 (80a:03060)
  • [4] S. D. Friedman and G. E. Sacks, Inadmissible recursion theory, Bull. Amer. Math. Soc. 83 (1977), 255-256. MR 0505378 (58:21536)
  • [5] S. D. Friedman, Recursion on inadmissibile ordinals, Ph.D. Thesis, M.I.T., 1976.
  • [6] W. Maass, On $ \alpha $- and $ \beta $-recursively enumerable degrees, Ann. Math. Logic 16 (1979), 205-231. MR 548474 (81m:03056)
  • [7] G. E. Sacks and S. G. Simpson, The $ \alpha $-finite injury method, Ann. Math. Logic 4 (1972), 323-367. MR 0369041 (51:5277)
  • [8] S. G. Simpson, Degree theory on admissible ordinals, Generalized Recursion Theory, North-Holland, Amsterdam, 1974, pp. 165-193. MR 0537203 (58:27405)
  • [9] R. A. Shore, Splitting on $ \alpha $-r.e. set, Trans. Amer. Math. Soc. 204 (1975), 65-77. MR 0379154 (52:60)
  • [10] -, On the jump of an $ \alpha $-recursively enumerable set, Trans. Amer. Math. Soc. 217 (1976), 351-363. MR 0424544 (54:12504)
  • [11] W. Maass, Contributions to $ \alpha $- and $ \beta $-recursion theory, Habilitationsschrift, Ludwig-Maximilianas-Universität Munchen, 1977. MR 576409 (81k:03044)
  • [12] R. A. Shore, The $ \alpha $-r.e. degrees are dense, Ann. Math. Logic 9 (1976), 123-155. MR 0381963 (52:2852)
  • [13] S. E. Homer, Priority arguments in $ \beta $-recursion theory, Ph.D. Thesis, M.I.T., 1978.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D60

Retrieve articles in all journals with MSC: 03D60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0697077-X
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society